# SDR 2001F00687

- Difficulty date: October 13, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAILPIPE HOT RIGHT ENGINE ILLUMINATED AT 100 KTS.  REMOVED TAIL COWLING NACELLE, CLEANED AND INSPECTED WIRE CONNECTION.  PERFORMED ENGINE RUNUP.  NO DEFECTS NOTED AT THIS TIME.  (M)
